MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B

BIO-RAD MEDICAL DIAGNOSTICS GMBH ERYTYPE S ABD+REV A1,B
Catalog Number 806127100
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported discrepant results of erytype s abd+rev.A1, b when tested on tango optimo due to artefacts in reverse typing.The customer stated to send in the supposedly defective product for investigational testing.Our quality control laboratory is still waiting for the supposedly defective product and the samples that had caused the false positive results.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported discrepant results with erytype s abd+rev.A1, b on tango optimo due to artefacts in reverse typing.The customer stated that negative reactions in reverse typing did not look like a normal reaction, but an artifact or glob.The tango optimo assessed these reactions as positive.The expected positive reactions looked fine.The customer did neither return the supposedly defective product nor the specimens that had caused false positive test results.Therefore our quality control laboratory tested their retention sample of erytype s abd+rev.A1,b with different donor samples.All positive and negative reactions were correct.We did not observe any false positives or artefacts in reverse typing.Testing by our quality control laboratory confirmed that the allegedly defective lot of erytype s abd+rev.A1, b functions correctly.A review of the batch record documentation showed no irregularities which might have negatively affected the quality of the allegedly defective lot.The affected tango optimo was confirmed to run within specifications.

Brand Name
ERYTYPE S ABD+REV A1,B
Common Device Name
ERYTYPE S ABD+REV A1,B
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, hessen 63303
GM  63303
MDR Report Key6363719
Report Number9610824-2017-00009
Device Sequence Number10946739
Product Code KSZ
UDI-Device Identifier07611969951147
UDI-Public07611969951147
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/18/2018
Device Catalogue Number806127100
Device Lot Number8634070
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/01/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/28/2017
Supplement Report FDA Received Date05/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ERYTYPE S ABD REV A1,B, LOT 8632101, EXP. 02/04/20; TANGO OPTIMO, # 9142400489